EconPapers    
Economics at your fingertips  
 

Estimation of time-varying ARMA models with Markovian changes in regime

Christian Francq and Antony Gautier ()

Statistics & Probability Letters, 2004, vol. 70, issue 4, 243-251

Abstract: In this paper, we consider the estimation of time-varying ARMA models subject to Markovian changes in regime. We give explicit conditions ensuring consistency and asymptotic normality, as well as the limiting covariance matrix, of least squares and quasi-generalized least-squares estimators.

Keywords: Time-varying; ARMA; models; Non-stationary; processes; Quasi-generalized; least-squares; estimator; Asymptotic; covariance; matrix; Markovian; changes; in; regime (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(04)00263-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:70:y:2004:i:4:p:243-251

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:stapro:v:70:y:2004:i:4:p:243-251